# SDR ASMF200608011

- Difficulty date: August 13, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 48,735 hours, 33,572 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 020070005
- Part serial: 2261
- Condition: Failed
- Location: Right Wing Tank
- Part time: 20,104 hours, 12,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED, NON COMMANDED LEFT TURN -20 DEG COMPENSATION WING DOWN AILERON, DIFFERENCE OF 4000 LBS OF FUEL BETWEEN MAIN TANKS. MX FUEL READING: FUEL 21900 LBS W/ 9300 LBS LT TANK, 9300 LBS RT TANK & 3400 LBS CENTRAL TANK.  ACFT TOWED, NEW READING: 8400 LBS LT TANK, 4300 LBS RT TANK & 1300 LBS CENTRAL TANK, CONFIRMED W/ MEASURING STICKS, IN REFUEL CONTROL PANEL & IN COCKPIT INDICATORS.  CHECKING EXTERNAL LEAKS & FUEL TRANSFERENCE IN FULL & EMPTY POSITION, ALL CORRECT.  SEM & RT TANK COMPENSATOR REPLACED, TESTED CORRECT. MEX RON, CHECK VALVES & DUCTS CHECKED BY CONDITION, TANK CAPACITY VERIFIED IN FULL MODE, CORRECT.  WING TANK PROBES REPLACED, TESTED CORRECT.  TANK PROBES 5, 6, 7, 8 & 9 FOUND OUT OF SERVICE.
